# SDR FDEA201109063707

- Difficulty date: September 6, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NFA6214507
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR AT AFT FUSELAGE SKIN BS 1661-1681 LONGERON 51 - 52 RT.  FOUND NOT ACCOMPLISHED IAW APPROVED DATA.  REPAIR DOUBLER REMOVED AND NEW REPAIR ACCOMPLISHED IAW SRM 53-00-01 REV 47, FIGURE 201 SHEET 1, 2, AND 3, REPAIR 1.   ACCOMPLISHED EO 1-5100-7-5001A5 PART 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 113.
